Pedro melo
Well-Known Member
- Messages
- 430
I've buy it from now Brand... Probably good I guess...
Yes the bloating is really a pain in the ass... Everything I ate gives me gases... I hope mine can get over also... R andro and 4 andro will help me.recover the weight and muscular mass right?Probably... I did the brand... that was rec'd here and maybe it's because of something I am intolerant to or pepsin.. but it messed me up and likely still does (not that bad, but bloated).
-Bloating went away slowly over 6months.
-Like 10-12lb water weight to 10 to 8 to 6 to 5.
-Taking either R-Andro or 4-Andro do add to water retention, but on PCT or with nothing, it's like 1-3lb or zero, lately. Took 4-6mo.
-Likely ella trials (normal and microdosing) and ru trials (normal and later microdosing), contributed to removal of excess water retn.
I don't know my radio yet so... I'll try to be wise and drink 1g day of K, and MG.Hey, RE: Electrolytes Dosing:
Note: --I did try this but not as committed as I was for the "simplified electrolytes protocol"
-1. As Helen said: Tei and ARL are good ways to balance oxidation and mineral ratios, get back to health, without playing around with the electrolyte protocol. It's general but
also selective as per your hair test. There's a lot more to it than that but basically this. Correcting small imbalances that became larger ones over time (Bruschi11).
-2. It was asked, what kind of doses should we use as per hair test results (HTMA; i.e. TEI and ARL results).
Slayo said: Dosages are subjective. First thing you have to do is to find your na/k, once you find it you increase the dosages keeping the same ratio, you can mix them in 1,5L
of water and drink it during the day, just experiments increasing slowly
-Again, focus on refeed... and take some maybe of the electrolytes or whatever MattyB said. He knows his stuff, his refeed advice was really helpful as I ended fast/strtd refeed
Yes brother is not asiulm is a hospital...Pedro said, Mon Sept 1:
"I thought I was the only one
Yes very fry no coming no erection... Awful .
Thanks niles and bruschi. I'm going to an asilum now... Lol my parents think I'm crazy"
Have varicoeles all over my body after of a... Probably.in my penis. I did an eco to my penis at least no calcification or fibrosis. Maybe I can try the pump..."
-1. Hey man been busy, also dealing with external events.
-2. ARE you sure, it's an asylum...?? Myb you mean hospital, but the psyche department? Myb you're kidding...
-3. MY PARENTS KNOW I'm "crazy" and v. v. (I'm the better kind of crazy (until great stress/ poor health events) and was even as a little kid, for better or for worse).
-4. TRUE craziness isn't due to a severely depressing --- one time event like PFS... FASTING longer could have helped, but I understand you're lean and light as it is...
-5. TRY not to take the crazy pills... but, let us know if they prescribe/ make you take them.
-6. MY stuff now, looks good... progress, but keep in mind I mostly do not discuss the 7-11months of hell, before Jan end. It was hard for sure.
-7. It's not like my parents believed in me back then. Of course it's hard, but there's no reason to give up.
-9. Anything worth doing, is worth fighting for. -10. TEI ARL in later stage could be soon for all I know, like a month or even less, after regrowing your hair.
Hi Pedro, I see you were considering taking finasteride again; have you started taking it again?
I’m sorry to hear of what you’re going through Pedro but also relieved to hear you haven’t taken up the advice of that doctor/nurse who hasn’t not got a clue what she is doing. There have been bad sufferers of pfs who then took an antiandrogen or manipulated hormones and they are very sadly no longer with us.
From my extensive reading of this forum and others, it appears that pfs sufferers should stay away from SSRI medications. I couldn’t sleep more than an hour or two without waking and it was destroying me more than I already was. I eventually started taking mirtazepine, which is an antidepressant but not an SSRI. It hasn’t done much in the way of helping mentally but is has allowed me to sleep eight hours uninterrupted each night. The best thing you can do, if you can, is to avoid all medications altogether. However, do try to avoid the SSRI class if you feel you need to try something.
You are still in the heavy crashing period so my advice would be to try to avoid any strenuous activity altogether, forget about protocols or anything like that until you have relatively stabilised. It took me around five months to stabilise to the point I didn’t feel like I needed to be rushed to hospital suddenly throughout the week.
Take care as much as you can and be sure to keep us updated. You are not alone in this struggle, many of us can relate. Be strong Pedro.